MAUDE Adverse Event Report: CORCYM S.R.L. PERCEVAL SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE

CORCYM S.R.L. PERCEVAL SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE
Model Number PVS23
Medical Device Problem Code Perivalvular Leak (1457)
Health Effect - Clinical Code Aortic Valve Insufficiency/ Regurgitation (4450)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Remains implanted.
 
Event or Problem Description
The manufacturer was informed of a perivalvular leak after implant of perceval sutureless aortic heart valve, pvs23/size m.The valve was implanted on (b)(6) 2021.As reported, they are planning to improve paravalvular leak by interventional treatment, such as place an occluder or dilation again with a balloon.Based on the information received, severe paravalvular leak appeared but the time is unknown.
 
Additional Manufacturer Narrative
Updated fields: b4, b5, g3, g6, h2, h6.
 
Event or Problem Description
The manufacturer was informed of a perivalvular leak after implant of perceval sutureless aortic heart valve, pvs23/size m.The valve was implanted on (b)(6) 2021.As reported, surgeons were planning to improve paravalvular leak by interventional treatment, such as place an occluder or dilation again with a balloon.Based on the information received, severe paravalvular leak appeared but the time is unknown.Reportedly, the valve was explanted, and magna ease valve was implanted in the patient as a replacement.The exact explant date is unknown.Based on the medical judgment received, the valve was bicuspid type 0.Based on the information received, surgeons don¿t think that this was a product issue.No further information was provided.
 
Additional Manufacturer Narrative
A complete manufacturing and material records review for the device has been performed.The results confirmed that the device satisfied all material, visual and performance standards required at the time of manufacture and release.
 
Event or Problem Description
The manufacturer was informed of a perivalvular leak after implant of perceval sutureless aortic heart valve, pvs23/size m.The valve was implanted on (b)(6) 2021.As reported, they are planning to improve paravalvular leak by interventional treatment, such as place an occluder or dilation again with a balloon.Based on the information received, severe paravalvular leak appeared but the time is unknown.Based on the information received, the valve was explanted, and magna ease valve was implanted in the patient as a replacement.The exact explant date is unknown.Based on the medical judgment received, the valve was bicuspid type 0.
 
Additional Manufacturer Narrative
Conclusion will remain the samee.
 
Additional Manufacturer Narrative
Based on the information available, definitive root cause of the reported event cannot be established but based on the medical judgement received, there was no issue with the device and the event was not device related.Furthermore, from the document review performed, no manufacturing deficiencies were identified.As such, the cause of the reported event cannot be traced to the device.Should further information be received in the future, a follow up report will be provided.

Brand Name
PERCEVAL SUTURELESS AORTIC HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
CORCYM S.R.L.
strada crescentino
saluggia, vercelli
Manufacturer (Section G)
CORCYM S.R.L.
strada crescentino
saluggia, vercelli
Manufacturer Contact
roberta lamberti
5005 north fraser way
burnaby, bc 
MDR Report Key15388473
Report Number3005687633-2022-00136
Device Sequence Number14879889
Product Code LWR
UDI-Device Identifier08022057014702
UDI-Public(01)08022057014702(240)ICV1209(17)230909
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P150011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 02/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/09/2023
Device Model NumberPVS23
Device Catalogue NumberICV1209
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2022
Supplement Date Received by Manufacturer09/16/2022
09/23/2022
02/07/2023
02/07/2023
Initial Report FDA Received Date09/09/2022
Supplement Report FDA Received Date10/14/2022
10/21/2022
02/07/2023
02/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/10/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR
Patient SexMale